# SDR 98FDEA00770

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Rt Mlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT CAME ON AT 12,000 FT DURING DESCENT AT 340 KIAS.  CYCLED GEAR AND ALL LIGHTS WENT OUT IND NORMAL.  *S/D*  REMOVED WATER FROM RIGHT GEAR DOOR LOCK CONDUIT.  REMOVED AND REPLACED D752 CANNON PLUG, OPER CK GOOD AS PER MM 32-62-0.
